You are not currently logged in.
Access JSTOR through your library or other institution:
A Note on the M/M/1 Queue with λ =μ
Diego R. Roque
Vol. 29, No. 6 (Nov. - Dec., 1981), pp. 1231-1234
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/170376
Page Count: 4
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Preview not available
The simplest Markovian queue where the arrival rate equals the service rate (λ =μ) has been successfully treated using a diffusion approximation that assumes a continuous state space in continuous time. Here it is shown that an intuitively appealing approach using a simple restricted random walk with a discrete state space in discrete time yields the same results.
Operations Research © 1981 INFORMS